# SDR AALA980271

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46989
- System (JASC): 2430 · DC Generating System
- Part: Disconnect
- Condition: Loose
- Location: Lt Battery
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LAX - FLT 606 - ON CLIMB-OUT, BATTERY AND LEFT EMERGENCY AC INDICATED ZERO VOLTS AND ZERO AMPS.  AIRCRAFT AIR INTERRUPTED AND RETURNED TO LAX WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND LEFT BATTERY QUICK DISCONNECT LOOSE.  SECURED LEFT BATTERY QUICK DISCONNECT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
